# SDR COEA2023101105816

- Difficulty date: August 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 33,324 hours, 33,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S53173202206
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 247829 NR 100036 HEAVY CHECK   COE/MAJOR REPAIR: COCKPIT FLOOR LONGERON BETWEEN FRAMES 5-6 LHS HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED LONGERON PER ATR SRAS ES_0222970_01...21371 ISSUE A, DATED 10/4/2023.
